# SDR DALA2022061704238

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 NEED TO COMPLY WITH DTA MONITOR INSPECTION LOG REFERENCE ER/A 519920-14 SECTION II CRACKS IN BULKHEAD. CORRECTIVE ACTION: COMPLIED WITH ERA 519920-14 SECTION II. (2281105)
